Hi. I have been off the progestrone pill (cerelle) for a couple months now. my last period was a couple of weeks ago. I am now getting some weird symptoms which are; low belly cramps, feel a little sick, feel like i am leaking wet discharge which makes me urinate more and there is nothing there, feel like i need to poo a bit more and feel a little bit turned on. what could this all mean as little bit worried?
Hi yes I am. I have been pregnant twice before but I had two abortions this was about two or three years ago now. Yes I am sexually active been with the same guy for 8months.
I have been off the pill for two months now. And no I havent done a pregnancy test lately but I done one a couple weeks back and it was normal. How much is the site?
Was negative I mean
Ok what could it be if I am not pregnant
What is vaginitis?
About a week and a half ago I went into hospital with a kidney infection and had plenty of blood tests would anything of come up then if there was something wrong?
How would they know if it was something wrong with the uterus
What do you believe is more likely to be the problem?
Feel kind of travel sick too.
you need to get tested for infections
and then a possible hysteroscopy
you had two abortions - and that is not good
so you need to get this evaluated - and first do a pregnancy test
But it was other two years or three years ago I had the abortions? And iv had an ultra sound and plenty of blood tests since then?
and this can effect you for life
so you need to get this evaluated
The problems you are having are from either a pregnancy, an infection or a problem related to your two abortions
please click on Excellent
why did you give me a poor
I hope you did not mean to click on bad
I hope that was a mistake
good luck to you
I see you have not accepted 2 answers from 2 different experts
Have a healthy and wonderful new year
you asked me to help you
good luck to you
Please type out the word "Excellent"